# SDR 07FDEA02312

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6518745306
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 940 FLOORBEAM HAS CORROSION BETWEEN BEAM UPPER FLANGE AND SEAT TRACK AT BL 0 REMOVED CORROSION FROM FLOORBEAM AT STA 940 BL 0 IAW B727 SRM 51-10-1, ORIGINAL .125 REMAINING .123.  HFEC NO DEFECTS NOTED ROTO PEENED FLOORBEAM.  TREATED AND PRIMED REWORKED AREA IAW EA 7-5310-113050.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
